(Closed) His medication has killed his libido

posted 3 years ago in Intimacy
Post # 2
Member
6865 posts
Busy Beekeeper
  • Wedding: October 2014

Loss of sex drive is a very common side effect of all sorts of different medication. Speaking to his doctor is the right thing to do.

Post # 3
Member
716 posts
Busy bee
  • Wedding: September 2015

mohbestie:  I feel like he should be making more of an effort to get himself in the mood, and of course he should talk to his doctor. Maybe he can do more of the things that turn him on more often? Be it exercise, porn, or whatever? I understand you said if he isn’t “feeling it” “he just can’t make it happen”. He needs to make more of an effort to be “feeling it” so he CAN make it happen 😉

The topic ‘His medication has killed his libido’ is closed to new replies.

Get our weekly roundup of the best of Weddingbee.
I agree to receive emails from the site. I can withdraw my consent at any time by unsubscribing.

Find Amazing Vendors